Ovulation Irregular Af And Meds

1 Replies
shirece - October 5

Hi, I'm on metformin and clomid, been ttc for about 7 months with no luck :(. anyway,, i've been using opk and this month i've done them and the 1st day i took one there was 2 lines the same color, the next day the same thing, then the 3rd day very faint line...im so confused. how am i supposed to know when im ovulating? i had clear sort of sticky cm those days too. im still taking the test everyday just to see. my cycles range from 3-40 days or more. the days i tested were days 13 14 15 of my cycle. can anyone help???? im so confused and stressed about this. i thought i would have it down pat this month until i took it the first day and saw those 2 lines!! according to an ovulation calendar website im supposed to ovulate on the 9th of this month which is this wkend. UHH, some pls help me understand what in the world.

 

me - October 5

Don't stress...please understand that when you are on clomid, you may not have ewcm. it has a tendency to dry you out. you are also supposed to ovulate 5-10 days after your last clomid pill, so have s_x based on that. taking clomid can alter your testing because it is altering the hormones on your body, so I would not go by the OPKs. your dr should be monitoring you for follicles to see if the meds are working and so you can get a better idea of when to bd. don't stress..just ask your dr tons of questions next time. good luck.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?